# SDR RRXA001007

- Difficulty date: June 30, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 81,767 hours, 21,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5653755
- Condition: Cracked
- Location: Te  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT,   FOUND LT WING OUTBOARD FLAP SUPPORT FITTING CRACKED, AT XFS 219.     REMOVED CRACKED SUPPORT FITTING.  RECEIVED NEW FITTING AND INSTALLED IAW DC-8 MAINTENANCE MANUAL AND SB 27-249.   OPERATIONS CHECK PREFORMED SERVICEABLE.
